Ask an expert
Question

23 Mar 2007

discharge!!! pls advise
Hi

I've been on staminogro for a month, and from CD23/30 i've been having a thick white discharge, not smelling/itchy/burning, it's just there. Is this an effect of the staminogro, or could it be a pregnancy sign???

Any advice will be appreciated
Answer 375 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Probably neither, more likely hormonal.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17927 votes
Vote